| Model Number |
11272C1 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
The following was reported: the customer has a faulty 11272c1 (leaking) cysto- urethro-fiberscope.Apparently, two patients developed a bladder infection, which led to the discovery that the endoscope was leaking.Due to developed bladder infection the event is deemed reportable.